# SDR AWXA200300211

- Difficulty date: February 18, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65468225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK EXFOLIATION CORROSION WAS FOUND ON CREASE BEAM WEB AT BS 727E+10, STR 17 LT. MAINTENANCE REMOVED CORRODED CREASE BEAM WEB BS 727E+10, STR 17 LT; FABRICATED A NEW REPLACEMENT CREASE BEAM WEB PER DWG 65-46822-5; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
